RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 21–32 (Mi mz6552)  

This article is cited in 3 scientific papers (total in 3 papers)

Poincaré series of graded algebras

V. A. Ufnarovskii


Full text: PDF file (981 kB)

English version:
Mathematical Notes, 1980, 27:1, 12–18

Bibliographic databases:

UDC: 519.4
Received: 23.01.1978

Citation: V. A. Ufnarovskii, “Poincaré series of graded algebras”, Mat. Zametki, 27:1 (1980), 21–32; Math. Notes, 27:1 (1980), 12–18

Citation in format AMSBIB
\Bibitem{Ufn80}
\by V.~A.~Ufnarovskii
\paper Poincar\'e series of graded algebras
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 21--32
\mathnet{http://mi.mathnet.ru/mz6552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562474}
\zmath{https://zbmath.org/?q=an:0446.16034|0432.16018}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 1
\pages 12--18
\crossref{https://doi.org/10.1007/BF01149808}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800003}


Linking options:
  • http://mi.mathnet.ru/eng/mz6552
  • http://mi.mathnet.ru/eng/mz/v27/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Babenko, “Problems of growth and rationality in algebra and topology”, Russian Math. Surveys, 41:2 (1986), 117–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Ufnarovskii, “On the use of graphs for computing a basis, growth and Hilbert series of associative algebras”, Math. USSR-Sb., 68:2 (1991), 417–428  mathnet  crossref  mathscinet  zmath  isi
    3. Dilber Koçak, “Finitely presented quadratic algebras of intermediate growth”, Algebra Discrete Math., 20:1 (2015), 69–88  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020